View : 19 Download: 0

Graphs satisfying inequality theta(G(2)) <= theta(G)

Title
Graphs satisfying inequality theta(G(2)) <= theta(G)
Authors
Kang, IKim, SRShin, YNam, Y
Ewha Authors
남윤순
Issue Date
2002
Journal Title
DISCRETE MATHEMATICS
ISSN
0012-365XJCR Link
Citation
vol. 250, no. 1-3, pp. 259 - 264
Keywords
edge clique cover numberthe square of a graphchordal graph
Publisher
ELSEVIER SCIENCE BV
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper. we study the edge clique cover number of squares of graphs, More specifically, we study the inequality theta(G(2)) less than or equal to theta(G) where theta(G) is the edge clique cover number of a graph G. We show that any graph G with at most theta(G) vertices satisfies the inequality. Among the graphs with more than theta(G) vertices, we find some graphs violating the inequality and show that dually chordal graphs and power-chordal graphs satisfy the inequality. Especially, we give an exact formula computing theta(T-2) for a tree T. (C) 2002 Elsevier Science B.V. All rights reserved.
DOI
10.1016/S0012-365X(01)00423-X
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE